# SDR IPXA11568888

- Difficulty date: August 19, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 195,291 hours, 3,465 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 365.25-395
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CHECK, MAIN CARGO COMPARTMENT FLOOR SHEAR WEB ON UPPER SURFACE HAS CORROSION AROUND FASTENER HOLES FROM BS 365.25 TO 395 LBL 49 TO LBL 55.  REMOVER CORROSION WITHIN ALLOWABLE LIMITS OF EO B757-5310-38276-D.
